Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On certain co–H spaces related to Moore spaces
HTML articles powered by AMS MathViewer

by Manfred Stelzer PDF
Trans. Amer. Math. Soc. 354 (2002), 3085-3093 Request permission

Abstract:

We show that certain co–$H$ spaces, constructed by Anick and Gray, carry a homotopy co–associative and co–commutative co–$H$ structure.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P45, 55S35
  • Retrieve articles in all journals with MSC (2000): 55P45, 55S35
Additional Information
  • Manfred Stelzer
  • Affiliation: Sesenheimerstrasse 20, 10627 Berlin, Germany
  • Received by editor(s): December 1, 2001
  • Published electronically: March 29, 2002
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 3085-3093
  • MSC (2000): Primary 55P45; Secondary 55S35
  • DOI: https://doi.org/10.1090/S0002-9947-02-02995-1
  • MathSciNet review: 1897392